Sur les fonctions abéliennes

H. Poincaré Paris

TBD mathscidoc:1701.33387

Acta Mathematica, 26, (1), 43-98, 1902.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:09 uploaded by actaadmin ] [ 66 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{h.1902sur,
  title={Sur les fonctions abéliennes},
  author={H. Poincaré},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203009911441096},
  booktitle={Acta Mathematica},
  volume={26},
  number={1},
  pages={43-98},
  year={1902},
}
H. Poincaré. Sur les fonctions abéliennes. 1902. Vol. 26. In Acta Mathematica. pp.43-98. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203009911441096.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved